# SDR SWIA200921070

- Difficulty date: February 18, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 17,987 hours, 15,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5946 - EXIT FLOODLIGHT NR 2 INOP.  RELAMPED.
